MathSciNet Relay Station
MathSciNet bibliographic data
MR2090945 (2005i:34002) 34A09 (34D15 37G10 93B35 93C15 94C99)
Ayasun, Saffet; Nwankpa, Chika O.; Kwatny, Harry G. Computation of singular and singularity induced bifurcation points of differential-algebraic power system model. IEEE Trans. Circuits Syst. I Regul. Pap. 51 (2004), no. 8, 1525–1538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement